Please use this identifier to cite or link to this item: https://hdl.handle.net/11000/34243
Full metadata record
DC FieldValueLanguage
dc.contributor.authorXu, Jiaohui-
dc.contributor.authorCaraballo, Tomás-
dc.contributor.authorValero, José-
dc.contributor.otherDepartamentos de la UMH::Estadística, Matemáticas e Informáticaes_ES
dc.date.accessioned2025-01-09T11:48:08Z-
dc.date.available2025-01-09T11:48:08Z-
dc.date.created2022-08-05-
dc.identifier.citationJournal of Differential Equations, Volume 327, 5 August 2022, Pages 418-447es_ES
dc.identifier.issn1090-2732-
dc.identifier.issn0022-0396-
dc.identifier.urihttps://hdl.handle.net/11000/34243-
dc.description.abstractIn this paper, the asymptotic behavior of a semilinear heat equation with long time memory and nonlocal diffusion is analyzed in the usual set-up for dynamical systems generated by differential equations with delay terms. This approach is different from ones used in the previous published literature on the long time behavior of heat equations with memory, which is carried out by the Dafermos transformation. As a consequence, the obtained results provide complete information about the attracting sets for the original problem, instead of the transformed one. In particular, the proved results also generalize and complete previous literature in the local case.es_ES
dc.formatapplication/pdfes_ES
dc.format.extent30es_ES
dc.language.isoenges_ES
dc.publisherElsevieres_ES
dc.rightsinfo:eu-repo/semantics/closedAccesses_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectNon-local partial differential equationses_ES
dc.subjectLong time memoryes_ES
dc.subjectDafermos transformationes_ES
dc.subjectGlobal attractorses_ES
dc.subject.otherCDU::5 - Ciencias puras y naturales::50 - Generalidades sobre las ciencias purases_ES
dc.titleAsymptotic behavior of a semilinear problem in heat conduction with long time memory and non-local diffusiones_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttps://doi.org/10.1016/j.jde.2022.04.033es_ES
Appears in Collections:
Artículos Estadística, Matemáticas e Informática


no-thumbnailView/Open:

 JDE2022.pdf



393,17 kB
Adobe PDF
Share:


Creative Commons ???jsp.display-item.text9???